Matematicki Vesnik

Vol. 60, No. 4, 2008 · Contents

Benharrat Belaïdi:
Growth and oscillation theory of solutions of some linear differential equations

B.P. Mobaraky and S.M. Sheikholeslami:
Bounds on Roman domination numbers of graphs

M.K. Bose, Arup Roy Choudhury and Ajoy Mukharjee:
On bitopological paracompactness

Sh. Rezapour:
Common fixed point of self-maps in intuitionistic fuzzy metric spaces

A. A. Shaikh, M. Hasan Shahid and Shyamal Kumar Hui:
On weakly conformally symmetric manifolds

T. N. Harutyunyan:
The dependence of the eigenvalues of the Sturm-Liouville problem on boundary conditions

Benjamin Cahen:
Multiplicities of compact Lie group representations via Berezin quantization

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Nov 2008. Last modified: 29 December 2008.

© 2008 FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition